# SDR DALA2016011300255

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 58,732 hours, 22,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR EMERGENCY SLIDE COVER DAMAGED.  REPLACED R4 SLIDE COVER IAW AMM 23-66-01.
